Does anyone know like really know about different meds and weight gain and not...
Thank you everyone :) I have a better idea of where this started now and things I have to change! My cymbalta was upped when this started so I think that was the drastic weight gain culprit. Also being in horrible pain from my hips to my toes is making it impossible not to be a couch potatoe(with heating pad of course) ugh wish there was a miracle to help us all but support is the next best thing ♡
I know with the steroids when I have the eating rants..I eat fruit, vegetables, or yogurts..so with all the fibers it just flush me right out.. 0o
good luck! it is very hard but try to watch your sodium and carbs and try to stretch often and drink lots of water good luck xoxo
I have been on prednisone for 13 years. At first I would just gain all the time. Once it got into my system I just quit gaining. I also take Green Tea Fat Burners. I been taking those almost four months. They have helped me with energy and losing weight. I have lost 25 lbs so far. I got 20 more to go!
aww thanks everyone. just reading your comments helped me smile cause sometimes you just feel like noone understands and are looking at you and judgeing you with out knowing your story;( Im going to work on making a list of good foods and go by that list while shopping and id really love to exercise but her in south jersey it goes from brutal winter to rainy spring to hot humid summer in a week lol. the sun really effects me and makes me super sick. so ill try some stretching <3
Cymbalta and prednisone both are drugs that make you gain weight. I gained 50 lbs i n one month when I started prednisone. Still have 30 lbs to lose and have been off of it for 3 years. Cymbalta is not recommended for people with Lupus. It is a sulfa medication. My Rheumy told me that it is one of the No's of Lupus. Look on Johns Hopkins Lupus Center website.
hmmm my rheumy is the one who gave it to me.
Mmmm i heard that too. I've also stopped pred and lost lots of weight and i'm on plapuenil clexane zomig rapimelt dihydrocodeine x
I will def check on that cause I have stomach issue from sulfa so I hope not